Optimal Sampling of Holomorphic Fuctions. II.

Stephen D. Fisher; Charles A. Micchelli

Mathematische Annalen (1985/86)

  • Volume: 273, page 131-148
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fisher, Stephen D., and Micchelli, Charles A.. "Optimal Sampling of Holomorphic Fuctions. II.." Mathematische Annalen 273 (1985/86): 131-148. <http://eudml.org/doc/164043>.

author = {Fisher, Stephen D., Micchelli, Charles A.},
journal = {Mathematische Annalen},
keywords = {optimal sampling},
pages = {131-148},
title = {Optimal Sampling of Holomorphic Fuctions. II.},
url = {http://eudml.org/doc/164043},
volume = {273},
year = {1985/86},

AU - Fisher, Stephen D.
AU - Micchelli, Charles A.
TI - Optimal Sampling of Holomorphic Fuctions. II.
JO - Mathematische Annalen
PY - 1985/86
VL - 273
SP - 131
EP - 148
KW - optimal sampling
UR - http://eudml.org/doc/164043
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.